# SDR CA041108011

- Difficulty date: November 8, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 16,574 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 1420 · Electrical Connectors
- Part: Wire Harness
- Condition: Chafed
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DAMAGE TO 932 HOUSING ASSEMBLY AT 12 AC.  THE STOWAGE CLOSET IS LOOSE AT THE TOP.  FOUND LCD HARNESS INSIDE CLOSET CHAFED AND SHORTING OUT.  DISCONNECTED THE HARNESS AT 6208VC112 (WIRE DIAGRAM). TO FIX THE PROBLEM RED S HOUSING ASSY/ STOWAGE CLOSET REPLACEMENT BEFORE THE HARNESS CAN BE REPAIRED OR REPLACED.
